MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED CRUCIATE RETAINING (CR) STANDARD RIGHT SIZE 9; KNEE PROSTHESIS

ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED CRUCIATE RETAINING (CR) STANDARD RIGHT SIZE 9; KNEE PROSTHESIS
Catalog Number 42-5026-066-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient an initial right total knee arthroplasty, 12 days post implantation the patient presented with serous drainage from the distal incision and was prescribed augmentin.The incision was healed at the next follow-up a month later.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).D10: tibia cemented, #item 42532007502, #lot 67340814.Articular surface, #item 42522100810, #lot 67299606.All poly patella, #item 42540000035, #lot 67464542.Therapy date: remains implanted.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
Follow up report.Updated: b4,b5,d2,g1,g3,g6,h1,h2,h6.Review of the reported event by a health care professional found: it is expected that a wound heals in stages and should be of normal appearance related to the timeframe since the incision was made.A surgical wound should be well approximated without redness, warmth, swelling and/or purulent drainage for the duration of its healing.The expression "wound concerns" or "non-healing wound" would imply that the appearance of the wound deviates from what a surgical wound should appear.It may be red, have drainage, additional pain, warmth and swelling as well as healing time may be delayed.This deviation signifies an alteration in the wound healing process which can be complicated by patient comorbidities such as diabetes, obesity, smoking, and other conditions that are known to slow a person's ability to heal.Wound complications can be treated conservatively or invasively depending on the severity of the wound infection and patient status.Superficial infection, conforming sterile certification, event date less than 30 days from implantation: the reported event of superficial infection occurred <30 days post implantation.Superficial infections are considered a procedure related complication as no device has been reported as revised.There are multiple factors that may contribute to an infection that are outside the control of zimmer biomet, such as external factors, i.E.Hospital/surgical environment, provider-related risk factors, and/or patient comorbidities/risk factors.During the investigation process a review of the sterile certifications were reviewed and found to be conforming with no applicable deviations, further eliminating the implanted devices as a potential source for the reported infection.Devices were verified to have gone through acceptable sterilization process following iso/aami/astm & eu published guidelines.As devices have not been indicated as revised and there are no indications of product or process issues identified affecting implant safety or effectiveness, therefore implanted products are not identified as the source or contributing to the reported infection.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.This is a limited investigation; a review of the device history record and complaint history review will not be completed for limited investigation complaints as the product meets the applicable acceptance criteria.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.The root cause of the reported event was determined to be unrelated to the device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
FEMUR CEMENTED CRUCIATE RETAINING (CR) STANDARD RIGHT SIZE 9
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23851086
Report Number3007963827-2025-00524
Device Sequence Number9543702
Product Code MBH
UDI-Device Identifier00889024230408
UDI-Public(01)00889024230408(17)350618(10)67286151
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42-5026-066-02
Device Lot Number67286151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight118 KG
Patient RaceWhite